You are here
Could I be pregnant or is it just birthcontrol side effects?
Hello, I started using the Nuvaring as birth control about 4-5 months ago. I never noticed any side effects other than right after I put it in for the very first time and then I just got a little light headed which I attributed to the fact that I have never taken birth control before. I am 30. Now I am wondering if what is going on is side effects from the birth control or if I may possibly be pregnant. The last time I did the deed ws about 4 weeks ago, when my guy was in town, since then I have taken the ring out to get my period and put in a new one. However, for the past few weeks, since he left I am feeling nauseaus, like I am in the bathroom all the time at night some nights, not getting very good nights of sleep and having crazy dreams, for about a week the smell of coffee made me nauseaus and this all happened after he left. I didn't feel any of these things prior to that at all since starting the birth control. I also occassionally feel cramping, bloating and back pain and moody, which I typically experience with my period but I don't take it out for that for another 2 weeks. I have read that these can be side effects and my girlfriend said that they probably are side effects of the birth control so maybe I should stop taking it. Part of my says she may be right the other part of me wonders why it would take take this long for the side effects to show up. Has anybody out there used the Nuvaring and experienced similar side effects or experiences or gotten pregnant while using it?? Encouraging words needed. Thank you!
Remember no birth control is fool proof but basically birth control is a way to fool your body into thinking it is already pregnant so that it does not get pregnant so symptoms are possibly a side effect of your body saying hey I think I'm pregnant
the next time you pick up your nuvaring at the drug store, read the enclosed pamplet for a list of side effects. if any of your side effects are listed on there, then you may have your answer. nausea is common with some birth control. you may also google it; there may be a website with some information. if your symptoms continue, take a pregnancy test. if it's negative, then you may want to consult your doctor.
For more information about benadryl side effects, you can refer to this site: benadryl side effects. Hope it can help you.